# SDR R61A201706150408

- Difficulty date: June 15, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000026
- Aircraft time: 29,995 hours, 20,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SHEAR PANEL CORRODED FRAMES 87 - 88.  REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-42-01, 51-42-02, AND APPLIED SURFACE PROTECTION IAW SRM 51-23-06
